Asymptotic estimates for the quasi-periodic interpolations

Abstract

We investigate the convergence of the quasi-periodic interpolation on the entire interval $[-1,1]$ in the $L_2$-norm and at the endpoints of the interval by the limit function behavior. In both cases we derive exact constants for the main terms of the asymptotic errors. The results of numerical experiments confirm theoretical estimates and show the behavior of the quasi-periodic interpolation for specific functions.

Downloads

Published

2013-07-17

How to Cite

Asymptotic estimates for the quasi-periodic interpolations. (2013). Armenian Journal of Mathematics, 5(1), 34-57. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/13

Issue

Section

Articles